| Model Number |
VTICM5_12.6 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/26/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The reporter indicated that a 12.6mm vticm5_12.6 implantable collamer lens of - 5.00/1.0/073 (sphere/cylinder/axis) was implanted into the patient's right eye (od) on (b)(6) 2024.The patient experienced low vault.Lens remains implanted.It was reported that the problem resolved, patient is happy.
Additional Manufacturer Narrative
H6 - type of investigation - lens work order search: no similar complaint type events reported for units within the same lot.Claim# (b)(4).